Follow
David A. Sher
David A. Sher
Associate Professor, DePaul University
Verified email at depaul.edu
Title
Cited by
Cited by
Year
The Steklov spectrum of surfaces: asymptotics and invariants
A Girouard, L Parnovski, I Polterovich, DA Sher
Mathematical Proceedings of the Cambridge Philosophical Society 157 (3), 379-389, 2014
502014
Heat invariants of the Steklov problem
I Polterovich, DA Sher
The Journal of Geometric Analysis 25, 924-950, 2015
482015
Low energy resolvent for the Hodge Laplacian: applications to Riesz transform, Sobolev estimates, and analytic torsion
C Guillarmou, DA Sher
International Mathematics Research Notices 2015 (15), 6136-6210, 2015
282015
Sloshing, Steklov and corners: asymptotics of sloshing eigenvalues
M Levitin, L Parnovski, I Polterovich, DA Sher
Journal d'Analyse Mathematique 146, 65-125, 2022
27*2022
Nodal length of Steklov eigenfunctions on real-analytic Riemannian surfaces
I Polterovich, DA Sher, JA Toth
J. reine angew. Math. 754, 17–47, 2019
27*2019
Conic degeneration and the determinant of the Laplacian
DA Sher
Journal d'Analyse Mathématique 126 (1), 175-226, 2015
272015
Analytic torsion and R-torsion of Witt representations on manifolds with cusps
P Albin, F Rochon, D Sher
252018
The heat kernel on an asymptotically conic manifold
D Sher
Analysis & PDE 6 (7), 1755-1791, 2013
242013
Some recent developments on the Steklov eigenvalue problem
B Colbois, A Girouard, C Gordon, D Sher
Revista Matemática Complutense 37 (1), 1-161, 2024
222024
Resolvent, heat kernel and torsion under degeneration to fibered cusps
P Albin, F Rochon, D Sher
Memoirs of the American Mathematical Society 269 (1314), 1-126, 2021
17*2021
Pólya’s conjecture for Euclidean balls
N Filonov, M Levitin, I Polterovich, DA Sher
Inventiones mathematicae 234 (1), 129-169, 2023
132023
Sloshing, Steklov and corners: asymptotics of Steklov eigenvalues for curvilinear polygons
M Levitin, L Parnovski, I Polterovich, DA Sher
Proceedings of the London Mathematical Society 125 (3), 359-487, 2022
122022
Eigenvalue assignments and the two largest multiplicities in a Hermitian matrix whose graph is a tree
CR Johnson, C Jordan-Squire, DA Sher
Discrete Applied Mathematics 158 (6), 681-691, 2010
112010
Eigenvalues, multiplicities and graphs
CR Johnson, AL Duarte, CM Saiago, D Sher
Contemporary Mathematics 419, 167, 2006
112006
The heat kernel on curvilinear polygonal domains in surfaces
M Nursultanov, J Rowlett, DA Sher
arXiv preprint arXiv:1905.00259, 2019
82019
A Cheeger–Müller theorem for manifolds with wedge singularities
P Albin, F Rochon, D Sher
arXiv preprint arXiv:1807.02178, 2018
8*2018
Inverse Steklov spectral problem for curvilinear polygons
S Krymski, M Levitin, L Parnovski, I Polterovich, DA Sher
International Mathematics Research Notices 2021 (1), 1-37, 2021
62021
How to hear the corners of a drum
M Nursultanov, J Rowlett, D Sher
2017 MATRIX Annals, 243-278, 2019
62019
Observations on the multiplicities of the eigenvalues of an Hermitian matrix with a tree graph
D Sher
William and Mary, Research Experiences for Undergraduates program, summer, 2004
62004
Nodal count for Dirichlet-to-Neumann operators with potential
A Hassannezhad, D Sher
arXiv preprint arXiv:2107.03370, 2021
52021
The system can't perform the operation now. Try again later.
Articles 1–20